# SDR SPAA2013121600001

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 58,858 hours, 35,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 013923
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY ESCAPE PATH LIGHTING FAILS TO ILLUMINATE.  REPLACED EGRESS BATTERY PACK IAW CMM 33-21-27.  FUNCTIONALLY TESTED SATIFACTORY IAW AMM 33-51-81.
